# SDR UIEA2019112215942

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,942 hours, 20,759 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 FAILED START ATTEMPTS ON THE GROUND; APU.( PERFORMED BITE CHECK OF APU ECM IAW AMM 49-61-05 AND SELF TEST, NO FAULT FOUND. APU STARTED THIRD ATTEMPT, OPS CHECK GOOD AND NO FAULTS NOTED. )
